World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 24, Issue 03 (May 2014)

No Access
On the geometry of burnside quotients of torsion free hyperbolic groups
  • Pages:251–345

https://doi.org/10.1142/S0218196714500143

No Access
Nonassociative algebras and groups with property (T)
  • Pages:347–364

https://doi.org/10.1142/S0218196714500155

No Access
2-Graded Gelfand–Kirillov dimension of the Grassmann algebra
  • Pages:365–374

https://doi.org/10.1142/S0218196714500167

No Access
Quasi-discriminator varieties
  • Pages:375–411

https://doi.org/10.1142/S0218196714500179